# SDR FDEA201706141663

- Difficulty date: June 14, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 56,250 hours, 25,971 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Processor
- Part number: BDM3003
- Part serial: 723
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT NR 1 PITCH TRIM CLICKED OFF, NO RESET, NR 2 PITCH TRIM RETURNED TO DEPARTURE.  REMOVED AND REPLACED THE PROXIMITY DETECTOR PROCESSING UNIT IAW AMM 32-31-71-04.  OPS CHECKED GOOD.  REPLACED THE NLG RELAYS 96GB AND 141GB IAW ESPM FOR FLAGGED FAULTS ON MTP.
